# SDR HNAA2019012300026

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145
- Aircraft serial: 145143
- Aircraft time: 44,639 hours, 41,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  632  36-10  1856433  22JAN19  PHL  CLOSE HS VLV 2 FAIL EICAS MSG DURING TAKE OFF ROLL HISTORY: FACT  22JAN19  20:17  PHL TROUBLESHOT WITH FIM 36-11-00-810-810-A UP TO BLOCK 7. R&R'D NR 2 HIGH STAGE VALVE IAW AMM 36-11-02. OPS CHECK GOOD. OKAY FOR SERVICE.
